# SDR DHL2006363501

- Difficulty date: October 24, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN FUSELAGE SKIN AT FS 13 STRINGER 31R APPROX.  AVBORNE MAINTENANCE CAUSED DAMAGE.  REWORKED DENT IN FUSELAGE SKIN AT FS 13 STRINGER 31R FOUND TO BE WITHIN LIMITS IAW A300 SRM 53-12-00, ALODINED AND PRIMED IAW A300 SRM 51-40-12.  ACCOMPLISHED HFOC, NO CRACKS NOTED.  SKIN BACK TO ORIGINAL CONTOUR, ORIGINAL MATERIAL THICKNESS 0.063 DENT AREA WAS 0.075 DISTANCE FROM MAXIMUM DEPTH OF DENT IS 3.5".
